Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Redness, pulsating feeling in ear and head, dizziness, vibrating noise on talking. What could this be?

sorry to bother you, but I am a bit concerned, about three weeks ago my left ear started to go deep red, and enlarge, I also experienced some pulsating around the left side of my head and the left ear it self, I also become dizzy and have this vibrating noise when I talk, as if I can hear what I say twice , when I am talking to someone, this appears to happen every other day or once or twice a week, what can it be , Ged
Asked On : Sat, 19 May 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

It is difficult to exactly tell what the problem is unless you are examined by a ENT specialist. Considering only your symptoms it could likely be a some disease in the middle ear. If your hearing is decreasing as well with the above complaints then I would suggest you meet the specialist as soon as possible to determine the exact cause.
I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.

Dr Divya
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor